RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2016, Volume 57, Number 4, Pages 913–927 (Mi smj2792)  

This article is cited in 1 scientific paper (total in 1 paper)

The invariance principle for nonautonomous differential equations with discontinuous right-hand side

I. A. Finogenko

Institute of Systems Dynamics and Control Theory, Irkutsk, Russia

Abstract: We study limit differential inclusions for nonautonomous differential equations with discontinuous right-hand side and Filippov solutions. Using Lyapunov functions with derivatives of constant sign, we establish an analog of LaSalle's invariance principle. We study differential equations with either measurable or piecewise continuous right-hand side.

Keywords: differential equation, discontinuous right-hand side, Filippov solution, limit differential inclusion, invariance principle.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00287
The author was supported by the Russian Foundation for Basic Research (Grant 13-01-00287).


DOI: https://doi.org/10.17377/smzh.2016.57.413

Full text: PDF file (324 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2016, 57:4, 715–725

Bibliographic databases:

Document Type: Article
UDC: 531.911.5
Received: 30.05.2015

Citation: I. A. Finogenko, “The invariance principle for nonautonomous differential equations with discontinuous right-hand side”, Sibirsk. Mat. Zh., 57:4 (2016), 913–927; Siberian Math. J., 57:4 (2016), 715–725

Citation in format AMSBIB
\Bibitem{Fin16}
\by I.~A.~Finogenko
\paper The invariance principle for nonautonomous differential equations with discontinuous right-hand side
\jour Sibirsk. Mat. Zh.
\yr 2016
\vol 57
\issue 4
\pages 913--927
\mathnet{http://mi.mathnet.ru/smj2792}
\crossref{https://doi.org/10.17377/smzh.2016.57.413}
\elib{http://elibrary.ru/item.asp?id=27380084}
\transl
\jour Siberian Math. J.
\yr 2016
\vol 57
\issue 4
\pages 715--725
\crossref{https://doi.org/10.1134/S0037446616040133}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382146900013}
\elib{http://elibrary.ru/item.asp?id=27141314}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983646571}


Linking options:
  • http://mi.mathnet.ru/eng/smj2792
  • http://mi.mathnet.ru/eng/smj/v57/i4/p913

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Finogenko, “Metod predelnykh differentsialnykh vklyuchenii dlya neavtonomnykh razryvnykh sistem s posledeistviem”, Vypusk posvyaschen 70-letnemu yubileyu Aleksandra Georgievicha Chentsova, Tr. IMM UrO RAN, 24, no. 1, 2018, 236–246  mathnet  crossref  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:81
    Full text:21
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019